Secondary Logo

Journal Logo

CORRECTION

Correction to: Pill-Induced Esophagitis From Intake of Dietary Supplements

O'Donnell, Conor MB BCh BAO; Tandon, Parul DO; Govardhanam, Vivek BEng; Habal, Flavio MD, PhD, FRCPC

doi: 10.14309/crj.0000000000000311
  • Free

Correction to:ACG Case Reports Journal (6(6):e00106); https://doi.org/10.14309/crj.0000000000000106; published June 2019.

In the June 2019 issue of ACG Case Reports Journal, in “Pill-Induced Esophagitis From Intake of Dietary Supplements” the authors report that in the Case Report section, paragraph 2, the word “tablets” is used when in fact the word should be “capsules”. The correct sentence is:

On history, she was in her usual state of health until ingesting 2 large 500 mg capsules of l-arginine (Now Supplements, Guelph, Ontario) followed directly by a softgel E-400 tablet: vitamin E unesterified d-alpha tocopherol 400 IU; natural mixed tocopherols d-beta, d-gamma, d-delta 48 mg; selenium 100 μg (Now Supplements).

© 2020 The Author(s). Published by Wolters Kluwer Health, Inc. on behalf of The American College of Gastroenterology.